# SDR SWAA094780

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 22,182 hours, 12,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS COVERS CRACKED BETWEEN ROW 2 TO ROW 20.  REMOVED AND REPLACED COVERS PER MM.
